Alert archive / Alabama / Freeze Watches in 2012
Freeze Watch 3, NWS Mobile, AL
NWS Mobile, AL issued this freeze watch at Dec 28, 2012, 3:07 PM CST for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Dec 30, 2012, 1:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 28, 2012, 3:07 PM CST (21:07 UTC)
- In effect from
- Dec 30, 2012, 1:00 AM CST
- Expired
- Dec 29, 2012, 4:25 AM CST
- In force
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2242 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
465 WWUS74 KMOB 282107 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 307 PM CST FRI DEC 28 2012 ...WIDESPREAD FREEZING TEMPERATURES ARE LIKELY LATE SATURDAY NIGHT AND SUNDAY MORNING... .STRONG COLD AIR ADVECTION AND CLEARING SKIES BEHIND AN EXITING COLD FRONT WILL RESULT IN FREEZING COLD TEMPERATURES FOR LATE SATURDAY NIGHT AND SUNDAY MORNING ACROSS SOUTHWEST CENTRAL ALABAMA...SOUTHEASTERN MISSISSIPPI...AND THE EXTREME WESTERN FLORIDA PANHANDLE. TEMPERATURES WILL FALL INTO THE LOW 20S ACROSS THE INTERIOR TO NEAR 30 ALONG THE COAST FOR A FEW HOURS DURING THE OVERNIGHT PERIOD. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-291000- /O.NEW.KMOB.FZ.A.0003.121230T0700Z-121230T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 307 PM CST FRI DEC 28 2012 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TEMPERATURE...LOWS 23 TO 30 DEGREES WITH THE COLDEST VALUES ACROSS INTERIOR SOUTHWEST CENTRAL ALABAMA. * IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO LAST FOR SEVERAL HOURS AND COULD INJURE PETS AND SENSITIVE PLANTS THAT ARE LEFT EXPOSED TO THE ELEMENTS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS...NEW GROWTH ...AND OTHER SENSITIVE VEGETATION. && $$
1 follow-up statement
846 WWUS74 KMOB 291025 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 425 AM CST SAT DEC 29 2012 ...WIDESPREAD FREEZING TEMPERATURES WILL IMPACT THE REGION LATE TONIGHT AND EARLY SUNDAY MORNING... .STRONG COLD AIR ADVECTION AND CLEARING SKIES BEHIND AN EXITING COLD FRONT WILL RESULT IN FREEZING TEMPERATURES ACROSS SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT AND EARLY SUNDAY MORNING. TEMPERATURES WILL FALL INTO THE LOWER TO MID 20S ACROSS INTERIOR PORTIONS OF THE AREA TO NEAR 30 ALONG THE COAST FOR A FEW HOURS DURING THE OVERNIGHT PERIOD. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-291830- /O.UPG.KMOB.FZ.A.0003.121230T0700Z-121230T1400Z/ /O.NEW.KMOB.FZ.W.0003.121230T0600Z-121230T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 425 AM CST SAT DEC 29 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...LOWS 23 TO 30 DEGREES WITH THE COLDEST VALUES ACROSS INTERIOR SOUTHWEST AND SOUTH CENTRAL ALABAMA. * IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO LAST FOR SEVERAL HOURS AND COULD INJURE PETS AND SENSITIVE PLANTS THAT ARE LEFT EXPOSED TO THE ELEMENTS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze watch went out at Dec 28, 11:30 AM CST, 3 hours 37 minutes earlier.
Area forecast discussion, Dec 28, 11:30 AM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1130 AM CST FRI DEC 28 2012
.AVIATION...(18Z ISSUANCE)...VFR STARTS THE FORECAST...THOUGH AS A
BAND OF ISENTROPIC UPGLIDE SHRA/TSRA OVERSPREADS THE AREA THIS
AFTERNOON AND TONIGHT...DROPS TO IFR IN THE HEAVIER SHOWERS IS
LIKELY. RAIN IS EXPECTED TO MOVE EAST OF THE AREA AFTER MIDNIGHT
TONIGHT. GUIDANCE IS HINTING AT SOME WRAP-AROUND STRATUS OVER
NORTHWESTERN SECTIONS OF THE FA...BUT AM EXPECTING THE IMPACT OF THE
MVFR LEVEL STRATUS TO BE LIMITED TO NORTHERN SECTIONS OF THE FA.
/16
&&
.SHORT TERM...(TODAY AND TONIGHT)...A BROAD SFC LOW ORGANIZING OVER
COASTAL TEXAS WILL QUICKLY MOVE EAST NORTHEAST TODAY AND TONIGHT IN
RESPONSE TO THE FAST MOVING PARENT SHORTWAVE MOVING FROM THE
SOUTHERN PLAINS THIS MORNING INTO THE OHIO VALLEY BY SATURDAY
MORNING. THE SFC LOW IS FORECAST TO MOVE INTO SOUTHERN MS BY EARLY
THIS EVENING AND MOVING EAST OUT OF THE FORECAST AREA SHORTLY AFTER
MIDNIGHT. ISENTROPIC LIFT WILL DEVELOP AHEAD OF THE SFC LOW AS THE
850 MB JET INCREASES TO 40-50 KT. RAIN CHANCES WILL GRADUALLY
INCREASE FROM WEST TO EAST THROUGH THE DAY WITH RAIN BECOMING LIKELY
WEST OF I-65 BY LATE THIS AFTERNOON...ESPECIALLY OVER SE MS. THE
EVENING HOURS CONTINUE TO LOOK VERY WET AS THE SFC LOW MOVES THROUGH
THE AREA AND WILL KEEP 80-90% RAIN CHANCES. THE WARM SECTOR WILL BE
FAIRLY NARROW WITH THIS SYSTEM GIVEN ITS TRACK WITH THE BEST
INSTABILITY REMAINING OFFSHORE. THIS WILL GREATLY LIMIT ANY SEVERE
THREAT IN SPITE OF THE IMPRESSIVE SHEAR (0-1KM SRH > 350 M2/S2) THAT
WILL BE PRESENT OVER THE REGION. MLCAPES COULD REACH 200-300 J/KG
ALONG THE IMMEDIATE COAST...SO AN ISOLATED STRONG TO SEVERE STORM
CANNOT BE COMPLETELY DISCOUNTED. ANY STORM THAT CAN BECOME ROOTED IN
THE BOUNDARY LAYER WILL ROTATE...SO A BRIEF WEAK TORNADO IS A SMALL
POSSIBILITY ALONG THE COAST. SPC HAS 2% TORNADO PROBABILITIES ALONG
THE COAST WITH 5% FOR WIND AND THIS APPEARS REASONABLE. AGAIN...WE
DO NOT EXPECT AN OUTBREAK OF SEVERE WEATHER LIKE WE SAW ON CHRISTMAS
DAY...BUT WE WILL HAVE TO MONITOR FOR ISOLATED ROTATING CELLS OVER
THE GULF THAT MAY APPROACH THE IMMEDIATE COASTLINE. WILL MAINTAIN A
CHANCE OF THUNDER FURTHER INLAND AS FORECAST SOUNDINGS INDICATE A
SMALL AMOUNT OF ELEVATED INSTABILITY. RAIN CHANCES WILL RAPIDLY END
FROM WEST TO EAST AFTER MIDNIGHT AS THE ATTENDANT COLD FRONT SWEEPS
THROUGH.
STAY CLOSE TO GUIDANCE FOR TEMPS...BUT USED A BLEND OF MODEL 2 METER
T/TD FOR THE HOURLY GRIDS TO REFLECT A NON DIURNAL TEMP CURVE...WITH
TEMPS HOLDING STEADY OR RISING THIS EVENING AS THE WARM SECTOR MOVES
INLAND. TEMPS WILL QUICKLY DROP AFTER MIDNIGHT IN THE WAKE OF THE
FRONTAL PASSAGE. 34/JFB
[SATURDAY AND SUNDAY]...A MUCH COOLER AND DRIER AIRMASS WILL SPREAD
ACROSS THE FORECAST AREA SATURDAY IN THE WAKE OF THE COLD FRONTAL
PASSAGE AND EXITING SHORTWAVE TROUGH. COLD ADVECTION LOOKS STRONG
ENOUGH TO TREND HIGH TEMPERATURES TOWARD THE COOLER MAV/ ECMWF MOS
GUIDANCE NUMBERS FOR SATURDAY AFTERNOON. GUSTY NORTHWEST WINDS WILL
PERSIST THROUGH THE DAY AS A FAIRLY TIGHT MSLP GRADIENT SETS UP OVER
THE AREA BETWEEN BUILDING HIGH PRESSURE OVER TEXAS AND OKLAHOMA...
AND THE COLD FRONT SWEEPING ACROSS THE WESTERN ATLANTIC AND SOUTHERN
FLORIDA. THE SURFACE RIDGE OF HIGH PRESSURE WILL BUILD EASTWARD
ACROSS THE TENNESSEE AND LOWER MISSISSIPPI RIVER VALLEYS SATURDAY
NIGHT. MOSTLY CLEAR SKIES...LOW SURFACE DEWPOINTS IN THE 20-25 F
RANGE...AND LIGHT NORTHERLY WINDS WILL BE A FAVORABLE SETUP FOR A
PERIOD OF FREEZING TEMPERATURES ACROSS A GOOD PORTION OF THE FORECAST
AREA EARLY SUNDAY MORNING. THE SURFACE RIDGE OF HIGH PRESSURE LOOKS
TO SHIFT SLOWLY EASTWARD SUNDAY...LIKELY EXTENDING FROM THE
APPALACHIAN MOUNTAINS TO THE NORTHERN GULF OF MEXICO BY THE
AFTERNOON. A COOL AND DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE
CWFA SUNDAY...WITH TEMPERATURES CONTINUING TO AVERAGE AROUND 10
DEGREES BELOW NORMAL. POPS WERE TRENDED NEAR ZERO SATURDAY AND SUNDAY
WITH THE DRY AIRMASS IN PLACE ACROSS THE REGION. /21
.LONG TERM...[MONDAY THROUGH THURSDAY]...THE SURFACE RIDGE OF HIGH
PRESSURE WILL CONTINUE TO MOVE EASTWARD TOWARD THE SOUTHEASTERN U.S.
AND WESTERN ATLANTIC MONDAY INTO TUESDAY AS THE NEXT SURFACE LOW
PRESSURE SYSTEM BEGINS TO DEEPEN FROM THE WESTERN GULF OF MEXICO
THROUGH SOUTHERN MS/WESTERN AL. LOW LEVEL FLOW WILL TRANSITION
SOUTHEASTERLY TO SOUTHERLY DURING THE DAY MONDAY INTO MONDAY NIGHT...
FAVORING A NORTHWARD ADVECTION OF WARM/MOIST AIR ACROSS OUR FORECAST
AREA LATE MONDAY INTO TUESDAY. MEDIUM RANGE SOLUTIONS ARE IN
AGREEMENT WITH QUICKLY BRINGING SURFACE DEWPOINTS IN THE 50S TO
AROUND 60 ACROSS THE REGION BEGINNING MAINLY MONDAY EVENING...AND
ESPECIALLY MONDAY NIGHT INTO TUESDAY. THE NEXT SHORTWAVE TROUGH AND
COLD FRONT WILL EXTEND FROM THE WESTERN GULF THROUGH SOUTHEASTERN
LA...CENTRAL AND SOUTHEAST MS...AND INTO WESTERN AND NORTHERN AL BY
EARLY TUESDAY MORNING. DEEP LAYER MOISTENING AND LIFTING WILL SUPPORT
AN INCREASING CHANCE OF SHOWERS...WITH INSTABILITY REMAINING MARGINAL
FOR PERHAPS ISOLATED THUNDERSTORMS MAINLY WEST OF THE I-65 CORRIDOR
LATE MONDAY/EARLY TUESDAY MORNING. THIS NEXT COLD FRONT THEN LOOKS TO
PUSH INTO THE NORTHERN GULF TUESDAY AND TUESDAY NIGHT...BRINGING
INCREASING NORTHERLY SURFACE WINDS. HOWEVER...A MOIST WEST TO
SOUTHWEST MID LEVEL FLOW...I.E. WARM ADVECTION PATTERN WILL PERSIST
ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA TUESDAY NIGHT...
SPREADING NORTHWARD DURING THE DAY WEDNESDAY...SUPPORTING A CONTINUED
CHANCE OF RAIN ACROSS THE REGION. WE KEPT RAIN CHANCES IN THE 30-40
PERCENT RANGE DURING THIS TIME FRAME. RAIN CHANCES LOOK TO PERSIST
WEDNESDAY NIGHT...BEFORE GRADUALLY DIMINISHING DURING THE DAY
THURSDAY. OTHERWISE...COOL NORTHERLY SURFACE FLOW SHOULD KEEP
TEMPERATURES BELOW NORMAL DURING THE MIDDLE TO LATTER HALF OF THE
WEEK. /21
&&
.MARINE...WINDS OVER THE MARINE AREA WILL QUICKLY INCREASE OUT OF
THE SOUTHEAST TODAY AS A LOW PRESSURE SYSTEM ORGANIZES ALONG THE TX
COAST AND MOVES EAST NORTHEAST. SOUTHERLY WINDS WILL LIKELY REACH
ADVISORY CRITERIA BY EARLY THIS EVENING AS THE SFC LOW MOVES INTO
SOUTHERN MS. A STRONG OFFSHORE FLOW WILL DEVELOP AFTER MIDNIGHT AS
THE COLD FRONT SWEEPS THROUGH THE AREA. OFFSHORE WINDS WILL STAY
NEAR OR AT ADVISORY LEVELS THROUGH SATURDAY NIGHT. WINDS GRADUALLY
DECREASE SUNDAY AND SUNDAY NIGHT AS HIGH PRESSURE MOVES FROM WEST TO
EAST ACROSS THE INTERIOR SOUTHEAST. AN ONSHORE FLOW DEVELOPS BY
MONDAY AND CONTINUES INTO TUESDAY...POTENTIALLY BECOMING STRONG AT
TIMES...AS THE HIGH MOVES INTO THE WESTERN ATLANTIC AND THE NEXT
STORM SYSTEM APPROACHES FROM THE WEST.
SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE MARINE AREA TONIGHT
AHEAD OF THE SFC LOW AND COLD FRONT. SOME OF THE STORMS COULD BECOME
STRONG...CAPABLE OF PRODUCING STRONG GUSTY WINDS AND WATERSPOUTS.
34/JFB
&&
.FIRE WEATHER...RAIN SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE
TODAY AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT. RELATIVE
HUMIDITY VALUES WILL REMAIN WELL ABOVE CRITICAL VALUES TODAY AND
SATURDAY...BUT A DRIER AIRMASS WILL SPREAD ACROSS THE REGION LATE
SATURDAY INTO SUNDAY IN THE WAKE OF THE PASSING FRONT. TEMPERATURES
SHOULD REMAIN COOL ENOUGH SUNDAY TO KEEP RH VALUES JUST ABOVE
CRITICAL VALUES ACROSS THE WESTERN FLORIDA PANHANDLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 65 42 52 27 53 / 50 80 05 00 00
PENSACOLA 66 47 54 31 54 / 30 90 05 00 00
DESTIN 65 51 56 33 52 / 20 90 10 00 00
EVERGREEN 60 42 50 26 51 / 40 90 05 00 00
WAYNESBORO 59 38 49 24 52 / 80 80 05 00 00
CAMDEN 55 41 48 26 51 / 50 90 05 00 00
CRESTVIEW 62 48 55 27 54 / 20 90 10 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 6 AM SUNDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&
34/21Hazardous weather outlook, Dec 28, 4:59 AM CST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 459 AM CST FRI DEC 28 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-291200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 459 AM CST FRI DEC 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A SURFACE LOW WILL TRACK ACROSS THE NORTH CENTRAL GULF COAST THIS EVENING...PULLING A COLD FRONT THROUGH THE REGION BY LATE TONIGHT. SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP ACROSS THE REGION AHEAD OF THE FRONT LATE THIS AFTERNOON THROUGH THIS EVENING. SEVERE WEATHER IS NOT EXPECTED ACROSS MOST OF THE REGION DUE TO THE LACK OF INSTABILITY TO SUPPORT THE DEVELOPMENT OF STRONG TO SEVERE STORMS. HOWEVER...JUST ENOUGH INSTABILITY MAY DEVELOP RIGHT ALONG THE COAST TO CREATE A SMALL RISK FOR AN ISOLATED STRONG TO SEVERE STORM SOUTH OF THE INTERSTATE 10 CORRIDOR. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-291200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 459 AM CST FRI DEC 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MODERATE TO STRONG ONSHORE WINDS WILL DEVELOP THROUGH THIS EVENING AS A COLD FRONT APPROACHES. WINDS WILL SWITCH TO THE NORTHWEST LATE TONIGHT AS THE FRONT MOVES THROUGH THE AREA. THESE MODERATE TO STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE COASTAL WATERS LATE THIS AFTERNOON INTO THIS EVENING. SOME OF THE STORMS MAY BECOME STRONG...CAPABLE OF PRODUCING STRONG GUSTY WINDS AND WATERSPOUTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG OFFSHORE WINDS WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH SATURDAY NIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 3:16 PM CST | River Flood Warning | MOB | George, Greene, Wayne | 3 days |
Nearby
Freeze Watches in Alabama, 2012Freeze Watches in Mississippi, 2012Freeze Watches in Florida, 2012Every freeze watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.